A probability model of headache recurrence.

TitleA probability model of headache recurrence.
Publication TypeJournal Article
Year of Publication1980
AuthorsLeviton A, Schulman J, Kammerman L, Porter D, Slack W, Graham JR
JournalJ Chronic Dis
Volume33
Issue7
Pagination407-12
Date Published1980
ISSN0021-9681
KeywordsAdult, Female, Headache, Humans, Male, Markov Chains, Models, Biological, Probability, Recurrence, Sex Factors
DOI10.1016/0021-9681(80)90038-7
Alternate JournalJ Chronic Dis
PubMed ID7380975
  • Twitter
  • Facebook